# SDR 2004UALA00930

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 38,091 hours, 24,405 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL STRIP IN FRONT OF AFT GALLEY INOP.  REPLACED GALLEY EEL SEGMENT.
